Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the solvability of a nonlinear
second-order elliptic equation at resonance


Author: Chung-Cheng Kuo
Journal: Proc. Amer. Math. Soc. 124 (1996), 83-87
MSC (1991): Primary 35J65, 47H11, 47H15
MathSciNet review: 1301035
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the existence of solutions of the Neumann problem for semilinear second-order elliptic equations at resonance in which the nonlinear terms may grow superlinearly in one of the directions $u\to\infty$ and $u\to-\infty$, and sublinearly in the other. Solvability results are obtained under assumptions either with or without a Landesman-Lazer condition. The proofs are based on degree-theoretic arguments.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 35J65, 47H11, 47H15

Retrieve articles in all journals with MSC (1991): 35J65, 47H11, 47H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03145-0
PII: S 0002-9939(96)03145-0
Keywords: Second-order elliptic equation, Landesman-Lazer condition, Leray-Schauder degree
Received by editor(s): June 8, 1994
Additional Notes: This research was supported in part by the National Science Council of the Republic of China
Communicated by: Jeffrey Rauch
Article copyright: © Copyright 1996 American Mathematical Society